# SDR SWAA2024090523306

- Difficulty date: August 6, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAR STRAP AT R1 DOOR JUST ABOVE SEAL DEPRESSOR; 3' BELOW FWD UPPER STOP FITTING. MARKED CORRECTION: CRACK FOUND ON FSD STUB FRAME.<[01] REMOVED AND REPLACED FWD SERVICE DOOR FWD UPPER STUB FRAME IAW SRM 51-40-02-0G-0 AND DWG#141A8370 REV-C;[02] VERIFIED RII STEPS AND MEASUREMENT FIELD COMPLETE.;[03] VERIFIED STEP 3 COMPLETE; ALL STEPS AND CARD COMPLETE.
